# SDR UALA2008120906811

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ELECWC528
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 LIGHT BAR (EMERGENCY LIGHT BAR) IS INOP.   REPAIRED BROKEN WIRE.  OPS CHECKS GOOD.  WIRE REPAIRED IS EI E-CWC528.
